Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recommended Posts

Anybody know when your body adjusts to taking Saxenda? I took it about 5 months ago and didn't have any problems. I started taking it again about 4 days ago and it causing me bad cramping and loose stools (TMI)

Share this post


Link to post
Share on other sites

Did you start on the lowest dose?

Share this post


Link to post
Share on other sites

yes, I did.

Share this post


Link to post
Share on other sites
I took Saxenda last year for six months. It did very little for me. I followed the dosing instruction and got up to the highest dose for the majority of the six months. The first two days I had some nausea so wasn’t hungry. After that, I felt fine and as though I wasn’t taking anything. I got no restricted feeling from using it after the nausea was gone.

Share this post


Link to post
Share on other sites

I took Saxenda from Feb.2,2017 up until Dec.6,2017 it helped me a lot with losing weight and controlling my hunger. I never had any problems with it though or had any side affects either. But I was instructed to stop taking it after I had my surgery on Dec.7,2017.

Sent from my SM-G960W using BariatricPal mobile app

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×